# SDR SIMA20140403015

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 32,517 hours, 28,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT ON FWD BELLY PANEL WIRES AT CONNECTOR DAMAGED.  REPAIRED W122-8276-22 & W122-8277-22N AT CONNECTOR P8561 WITH TERMINAL ENDS M39029 56-351 IAW SWPM 20-00-03 PAGE 31 & SWPM 20-50-01 STEP 2 - 4.
